The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes

Abstract : We use Nummelin splitting in continuous time in order to prove laws of iterated logarithm for additive functionals of a Harris recurrent Markov process, with deterministic or random renormalization.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00798510
Contributor : Eva Loecherbach <>
Submitted on : Friday, March 8, 2013 - 4:23:31 PM
Last modification on : Thursday, May 3, 2018 - 3:18:02 PM
Long-term archiving on : Monday, June 17, 2013 - 11:27:47 AM

File

loglogcorrected16-11-08.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Eva Loecherbach, Loukianova Dasha. The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes. Stochastic Processes and their Applications, Elsevier, 2009, 119 (7), pp.2312-2335. ⟨10.1016/j.spa.2008.11.006⟩. ⟨hal-00798510⟩

Share

Metrics

Record views

170

Files downloads

237